# SDR ASOA2013042303433

- Difficulty date: April 2, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 10,733 hours, 6,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 276
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE LT SIDE IS CRACKED AT FS 276.  INSTALLED NEW LT FLOOR SUPPORT ANGLE FS 265-280 IAW SRM 51-42-06-001-001.
